# SDR MALA040201

- Difficulty date: February 2, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- Aircraft time: 11,778 hours, 12,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, AFT CARGO DOOR FRAME CRACKED IN TWO PLACES.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS, AND FILLERS BAE RJ-85 SRM 52-32-11.  A/C RELEASE DATE 2/20/04.
